# SDR 2007UALA01351

- Difficulty date: April 27, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM UPPER WEB CRACKED OUT OF LWR FASTENER AT LBL 21.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED DOUBLER REPAIR.
